Alert archive / Massachusetts / Small Craft Advisories in 2015

Small Craft Advisory 270, NWS Boston/Norton, MA

November 14, 2015

NWS Boston/Norton, MA issued this small craft advisory at Nov 14, 2015, 3:22 PM EST. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2015, 3:22 PM EST (20:22 UTC)
Expired
Nov 14, 2015, 6:15 PM EST
In force
3 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

350 
WHUS71 KBOX 142022
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
322 PM EST SAT NOV 14 2015

ANZ236-150000-
/O.CAN.KBOX.GL.W.0073.000000T0000Z-151114T2100Z/
/O.NEW.KBOX.SC.Y.0270.151114T2022Z-151115T0000Z/
/O.CAN.KBOX.SC.Y.0269.151115T0000Z-151115T0600Z/
NARRAGANSETT BAY-
322 PM EST SAT NOV 14 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ256-150430-
/O.CAN.KBOX.GL.W.0073.000000T0000Z-151115T0000Z/
/O.EXB.KBOX.SC.Y.0269.151114T2022Z-151116T0900Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
322 PM EST SAT NOV 14 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST MONDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-150430-
/O.CAN.KBOX.GL.W.0073.000000T0000Z-151114T2100Z/
/O.EXB.KBOX.SC.Y.0269.151114T2022Z-151116T0900Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
322 PM EST SAT NOV 14 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST MONDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ233-234-150430-
/O.CAN.KBOX.GL.W.0073.000000T0000Z-151114T2100Z/
/O.EXB.KBOX.SC.Y.0269.151114T2022Z-151116T0000Z/
VINEYARD SOUND-BUZZARDS BAY-
322 PM EST SAT NOV 14 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST SUNDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232-150430-
/O.CAN.KBOX.GL.W.0073.000000T0000Z-151114T2100Z/
/O.EXB.KBOX.SC.Y.0269.151114T2022Z-151116T0000Z/
NANTUCKET SOUND-
322 PM EST SAT NOV 14 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST SUNDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-150430-
/O.CAN.KBOX.GL.W.0074.000000T0000Z-151114T2300Z/
/O.EXB.KBOX.SC.Y.0269.151114T2022Z-151116T0000Z/
CAPE COD BAY-
322 PM EST SAT NOV 14 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST SUNDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ251-150430-
/O.CAN.KBOX.GL.W.0073.000000T0000Z-151114T2300Z/
/O.EXB.KBOX.SC.Y.0269.151114T2022Z-151116T0000Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
322 PM EST SAT NOV 14 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST SUNDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT.
  SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-150300-
/O.CAN.KBOX.GL.W.0073.000000T0000Z-151114T2100Z/
/O.EXT.KBOX.SC.Y.0269.151114T2022Z-151115T0300Z/
BOSTON HARBOR-
322 PM EST SAT NOV 14 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE GALE
WARNING.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS AROUND 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254-255-150000-
/O.EXT.KBOX.GL.W.0073.000000T0000Z-151115T0000Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
322 PM EST SAT NOV 14 2015

...GALE WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ250-150300-
/O.EXT.KBOX.GL.W.0074.000000T0000Z-151115T0300Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
322 PM EST SAT NOV 14 2015

...GALE WARNING NOW IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

FRANK

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
1 follow-up statement
165 
WHUS71 KBOX 142315
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
615 PM EST SAT NOV 14 2015

ANZ254-255-150715-
/O.CAN.KBOX.GL.W.0073.000000T0000Z-151115T0000Z/
/O.EXA.KBOX.SC.Y.0269.000000T0000Z-151116T0900Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
615 PM EST SAT NOV 14 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST MONDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT.
  SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-150715-
/O.CAN.KBOX.GL.W.0074.000000T0000Z-151115T0300Z/
/O.EXA.KBOX.SC.Y.0269.000000T0000Z-151116T0900Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
615 PM EST SAT NOV 14 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST MONDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-150015-
/O.CAN.KBOX.SC.Y.0269.000000T0000Z-151115T0300Z/
BOSTON HARBOR-
615 PM EST SAT NOV 14 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

THOUGH GUSTS WILL TAPER OFF OVERNIGHT ... EXPECT WINDS TO INCREASE
OUT OF THE WEST ON SUNDAY WITH POTENTIAL FOR RENEWED GUSTS UP
AROUND 20 KTS ... THOUGH SHORT OF 25 KTS. 

$$

ANZ236-150015-
/O.CAN.KBOX.SC.Y.0270.000000T0000Z-151115T0000Z/
NARRAGANSETT BAY-
615 PM EST SAT NOV 14 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

THOUGH GUSTS WILL TAPER OFF OVERNIGHT ... EXPECT WINDS TO INCREASE
OUT OF THE WEST ON SUNDAY WITH POTENTIAL FOR RENEWED GUSTS UP
AROUND 20 KTS ... THOUGH SHORT OF 25 KTS. 

$$

ANZ256-150715-
/O.CON.KBOX.SC.Y.0269.000000T0000Z-151116T0900Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
615 PM EST SAT NOV 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT.
  SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-150715-
/O.CON.KBOX.SC.Y.0269.000000T0000Z-151116T0900Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
615 PM EST SAT NOV 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT.
  SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ233-234-150715-
/O.CON.KBOX.SC.Y.0269.000000T0000Z-151116T0000Z/
VINEYARD SOUND-BUZZARDS BAY-
615 PM EST SAT NOV 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 30 KT.
  SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-232-251-150715-
/O.CON.KBOX.SC.Y.0269.000000T0000Z-151116T0000Z/
CAPE COD BAY-NANTUCKET SOUND-MASSACHUSETTS BAY AND IPSWICH BAY-
615 PM EST SAT NOV 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT.
  SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Nov 14, 12:47 PM EST, 2 hours 35 minutes earlier.

Area forecast discussion, Nov 14, 12:47 PM EST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1247 PM EST SAT NOV 14 2015

.SYNOPSIS...

STRONG LOW PRESSURE OVER THE MARITIMES WILL CIRCULATE A CHILLY
AIRMASS INTO SOUTHERN NEW ENGLAND TODAY ON BLUSTERY WEST WINDS.
NOT AS COLD AND LESS WIND SUNDAY AS HIGH PRESSURE BUILDS INTO THE
MID ATLANTIC REGION. DRY AND MILDER WEATHER MONDAY AHEAD OF AN
APPROACHING BACKDOOR COLD FRONT. BEHIND THE FRONT...DRY BUT
NOTICEABLY COOLER TUE AND WED. THE NEXT CHANCE FOR RAIN IS NEXT
THU AND FRI...HOWEVER IT WILL TURN MILDER LATE NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

1245 PM UPDATE...

STRONG COLD ADVECTION AND EXCELLENT MIXING CONTINUES TO RESULT IN
NORTHWEST WIND GUSTS OF 25 TO 40 MPH.  TEMPERATURES GENERALLY WERE
IN THE UPPER 30S ACROSS THE HIGHER TERRAIN AND BETWEEN 40 AND 45
ELSEWHERE.  WIND CHILL VALUES WERE IN THE UPPER 20S AND 30S ACROSS
THE REGION...QUITE A CHANGE FROM THE MILD WEATHER WE HAVE
EXPERIENCED FOR MOST OF THE MONTH.

LITTLE CHANGE IS EXPECTED IN  TEMPERATURES OVER THE NEXT FEW
HOURS.  WIND GUSTS SHOULD GRADUALLY BEGIN TO DIMINISH TO SOME DEGREE
BY LATE AFTERNOON...BUT IT WILL REMAIN BREEZY.  SCATTERED TO BROKEN
CUMULUS CLOUDS WILL ALSO GRADUALLY BEGIN TO BREAK UP BY LATE
AFTERNOON...ALLOWING FOR MORE PEEKS OF SUN ESPECIALLY BEFORE SUNSET.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
TONIGHT...AS THE PRESSURE GRADIENT RELAXES AS WELL AS THE COLD AIR
ADVECTION ENDS...WINDS WILL DIMINISH BUT WILL STIR THROUGH THE
NIGHT SO NOT EXPECTING RADIATIONAL COOLING. HOWEVER...TEMPS WILL
FALL BACK TO SEASONAL LEVELS WITH LOWS MAINLY IN THE UPPER 20S TO
LOWER 30S THOUGH WILL HOLD BETWEEN 35 AND 40 ALONG THE IMMEDIATE
COAST.

SUNDAY...ANY LEFTOVER GUSTY WINDS WILL DIMINISH DURING THE DAY AS
WINDS BACK TO MORE WEST DIRECTION. WINDS WILL REMAIN GUSTY ALONG
THE S COAST WHERE BETTER MIXING REMAINS. HIGH PRES WILL SHIFT TO
THE MID ATLC STATES DURING THE DAY. TEMPS WILL RECOVER TO THE
LOWER-MID 50S...BUT WILL BE ONLY AROUND 50 ACROSS THE HIGHER
INLAND TERRAIN.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
HIGHLIGHTS...

* DRY THRU NEXT WED THEN RISK OF SHOWERS THU AND FRI
* BRIEF COOL DOWN TUE AND WED OTHERWISE MILD

SYNOPTIC OVERVIEW AND MODEL GUIDANCE EVALUATION...

HIGH AMPLITUDE PATTERN DEVELOPS DURING THIS TIME PERIOD AND FEATURES
A SLOW MOVING DEEP CLOSED LOW NEAR NEWFOUNDLAND COUPLED WITH A LARGE
AMPLITUDE RIDGE UPSTREAM ACROSS THE GREAT LAKES INTO ONTARIO. THIS
PROMOTES NORTHERN STREAM JET ENERGY TO DIVE SOUTHEAST ACROSS QUEBEC
INTO THE MARITIMES. AT THE SURFACE THIS YIELDS A BACKDOOR COLD FRONT
ON THE LEADING EDGE OF A COOLER AIRMASS ASSOCIATED WITH 1038 MB
ANTICYCLONE NOSING SOUTHWARD INTO NEW ENGLAND MON NGT INTO WED. THIS
WILL RESULT IN A TEMPORARY COOL DOWN TUE AND WED AFTER A MILD DAY
MONDAY. THE HIGH AMPLITUDE RIDGE OVER THE GREAT LAKES AND ONTARIO
EVENTUALLY MOVES EAST INTO NEW ENGLAND LATE NEXT WEEK. SO MILDER
TEMPS EXPECTED NEXT THU/FRI BUT ALSO THE RISK OF SHOWERS AS MOIST
SOUTHERN STREAM ENERGY RIDES UP AND OVER THE RIDGE.

AS FOR 00Z MODEL GUIDANCE...TRENDS ARE FOR A MORE AMPLIFIED UPPER
AIR PATTERN WITH BACKDOOR COLD FRONT DRIVING FARTHER SOUTH THAN
PREVIOUS MODEL GUIDANCE. THUS WILL TREND TOWARD A COOLER FORECAST
MON NGT THRU WED. AS FOR PRECIP...NEW 00Z ECMWF HAS JOINED THE
PACK IN DELAYING ANY THREAT OF PRECIP UNTIL WED NGT/THU AT THE
EARLIEST. GIVEN GOOD MODEL AGREEMENT BETWEEN ENSEMBLES AND
DETERMINISTIC GUID FORECAST CONFIDENCE IS ABOVE AVERAGE. WILL ALSO
USE A MODEL BLEND HERE AS A FORECAST BASE.

DETAILS...

SUNDAY NIGHT AND MON...

DRY CONDITIONS AHEAD OF APPROACHING BACKDOOR COLD FRONT. WINDS ALSO
VEER FROM WEST TO NNW. THIS WILL RESULT IN RELATIVELY MILD
CONDITIONS WITH MINS MON MORNING IN THE U30S TO L40S...THEN HIGHS IN
THE MU50S MON AFTN BEFORE FRONT SWEEPS THRU THE AREA LATE IN THE
DAY.

MONDAY NIGHT THROUGH WEDNESDAY...

DRY BUT CHILLY AIRMASS BEHIND BACKDOOR COLD FRONT. SHALLOW COOL
AIRMASS WILL NOT MODIFY MUCH GIVEN LOW SUN ANGLE AND SUBSIDENCE
INVERSION FROM 1037 MB SFC HIGH LIMITING BLYR MIXING. LEANED TOWARD
THE COOLER MODEL 2 METER TEMPS WITH HIGHS ONLY IN THE LOW TO MID 40S
TUE AND ONLY REBOUNDING TO 45 TO 50 WED.

THU AND FRI...

MILDER AS MID LEVEL RIDGE MOVES EAST ACROSS THE AREA. TEMPS NEAR 60
POSSIBLE. HOWEVER MOISTURE FROM NEXT TROUGH AND SURFACE FRONT MAY
YIELD A RISK OF SHOWERS BOTH DAYS.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH SUNDAY NIGHT/....

THIS AFTERNOON...HIGH CONFIDENCE IN VFR DESPITE A SCATTERED TO
BROKEN DECK OF CUMULUS CLOUDS AROUND 4 TO 5 THOUSAND FEET. NORTHWEST
WIND GUSTS OF 25 TO 35 KNOTS WILL GRADUALLY DIMINISH TOWARD EARLY
EVENING.

TONIGHT AND SUNDAY...HIGH CONFIDENCE IN VFR CONDITIONS WITH
DIMINISHING NORTHWEST WIND GUSTS THIS EVENING. THERE IS JUST A LOW
PROBABILITY FOR A PERIOD OF MARGINAL MVFR CIGS THIS EVENING.
SOUTHWEST WIND GUSTS OF 15 TO 20 KNOTS DEVELOP BY SUNDAY AFTERNOON
ALONG THE COASTAL PLAIN.

SUNDAY NIGHT...MODERATE TO HIGH CONFIDENCE.  MAINLY VFR BUT A PERIOD
OF MARGINAL MVFR TO VFR CIGS BETWEEN 2500 AND 4000 THOUSAND FEET MAY
DEVELOP ACROSS THE INTERIOR FOR A TIME SUNDAY NIGHT.

KBOS TAF...HIGH CONFIDENCE IN TAF THROUGH SUNDAY.

KBDL TAF...HIGH CONFIDENCE IN TAF THROUGH SUNDAY.

OUTLOOK /SUNDAY NIGHT THROUGH WEDNESDAY/.....

VFR AND DRY WEATHER THROUGH THIS PERIOD. HIGH FORECAST CONFIDENCE.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH SUNDAY/...HIGH CONFIDENCE.

THIS AFTERNOON...EXPECT W-NW WINDS TO CONTINUE TO GUST UP TO GALE
FORCE ON THE OPEN WATERS THROUGH MOST OF THE DAY...BUT WILL BEGIN TO
DIMINISH BY LATE AFTERNOON ON SOME OF THE NEAR SHORE WATERS. ADDED
BOSTON HARBOR AND NARR BAY TO GALE WARNINGS UNTIL 4 PM WITH GOOD
MIXING IN THE STRONG COLD ADVECTION PATTERN.

TONIGHT...GALE FORCE WINDS WILL CONTINUE EARLY ON THE OUTER WATERS
BUT SHOULD DIMINISH TO SMALL CRAFTS BY AROUND MIDNIGHT. SEAS WILL
ALSO CONTINUE TO SLOWLY SUBSIDE.

SUNDAY...SMALL CRAFT CONDITIONS WILL CONTINUE THROUGH MOST OF THE
DAY ACROSS THE OUTER WATERS...THOUGH SHOULD DIMINISH ON THE NEAR
SHORE BAYS AND SOUNDS.

OUTLOOK /SUNDAY NIGHT THROUGH WEDNESDAY/...HIGH CONFIDENCE.

SUNDAY NIGHT...ANY LEFTOVER SMALL CRAFTS SHOULD END EARLY. MODEST
W-NW WIND. DRY W/GOOD VSBY.

MONDAY...W-NW BECOMING NNW THEN NE LATE IN THE DAY WITH PASSAGE
OF BACKDOOR COLD FRONT. DRY FRONTAL PASSAGE EXPECTED.

TUESDAY AND WED...LARGE HIGH PRESSURE OVER QUEBEC DRIFTS INTO ATLC
CANADA. NE WINDS TUE BECOME SE LATE WED. DRY WEATHER AND GOOD VSBY
PREVAIL.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
RI...NONE.
MARINE...GALE WARNING UNTIL 4 PM EST THIS AFTERNOON FOR ANZ230-232>237.
     GALE WARNING UNTIL 6 PM EST THIS EVENING FOR ANZ231-251.
     GALE WARNING UNTIL 1 AM EST SUNDAY FOR ANZ250-254-255.
     GALE WARNING UNTIL 7 PM EST THIS EVENING FOR ANZ256.

&&

SYNOPSIS...NOCERA/EVT
NEAR TERM...FRANK
SHORT TERM...EVT
LONG TERM...NOCERA
AVIATION...FRANK/EVT
MARINE...FRANK/NOCERA/EVT
Hazardous weather outlook, Nov 14, 3:44 AM EST, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
344 AM EST SAT NOV 14 2015

CTZ002>004-MAZ002>024-026-RIZ001>008-150845-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
344 AM EST SAT NOV 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF
MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ250-254-255-150845-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
344 AM EST SAT NOV 14 2015

...GALE WARNING IN EFFECT UNTIL 1 AM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ256-150845-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
344 AM EST SAT NOV 14 2015

...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ231-251-150845-
CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY-
344 AM EST SAT NOV 14 2015

...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ235-237-150845-
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
344 AM EST SAT NOV 14 2015

...GALE WARNING IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230-236-150845-
BOSTON HARBOR-NARRAGANSETT BAY-
344 AM EST SAT NOV 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ232>234-150845-
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
344 AM EST SAT NOV 14 2015

...GALE WARNING IN EFFECT UNTIL NOON EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 1:05 AM ESTSmall Craft AdvisoryBOX10 hr
Nov 14, 11:14 AM ESTSmall Craft AdvisoryBOX40 hr

Nearby

Small Craft Advisories in Massachusetts, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.